# SDR DL72S953856

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Cracked
- Location: Nr 3
- Component: 65162255A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NR 3 KRUEGER FLAP WITH TIME LIMITED REPAIR AT O/B GATE HINGE CUTOUT.  REPAIRED PER MM 57-53-0.
